EconPapers    
Economics at your fingertips  
 

Asymptotic Stability for an Axis‐Symmetric Ohmic Heating Model in Thermal Electricity

Anyin Xia, Mingshu Fan and Shan Li

Journal of Applied Mathematics, 2013, vol. 2013, issue 1

Abstract: The asymptotic behavior of the solution for the Dirichlet problem of the parabolic equation with nonlocal term ut=urr+ur/r+f(u)/(a+2πb∫01 f(u)rdr) 2, for 0 0, u(1, t) = u′(0, t) = 0, for t > 0, u(r, 0) = u0(r), for 0 ≤ r ≤ 1. The model prescribes the dimensionless temperature when the electric current flows through two conductors, subject to a fixed potential difference. One of the electrical resistivity of the axis‐symmetric conductor depends on the temperature and the other one remains constant. The main results show that the temperature remains uniformly bounded for the generally decreasing function f(s), and the global solution of the problem converges asymptotically to the unique equilibrium.

Date: 2013
References: Add references at CitEc
Citations:

Downloads: (external link)
https://doi.org/10.1155/2013/387565

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:wly:jnljam:v:2013:y:2013:i:1:n:387565

Access Statistics for this article

More articles in Journal of Applied Mathematics from John Wiley & Sons
Bibliographic data for series maintained by Wiley Content Delivery ().

 
Page updated 2025-03-22
Handle: RePEc:wly:jnljam:v:2013:y:2013:i:1:n:387565